# SDR GLBA201007232

- Difficulty date: July 23, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 41,923 hours, 45,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY LIGHTS NEXT TO ROWS 5 & 7 ARE INOP. MAINTENANCE COULD NOT DUPLICATE THE DISCREPANCY, NO DEFECTS NOTED, OPERATED NORMAL PER EMB120 MM 53-50-00.
